PDA

View Full Version : Quick Ordering



PhilsterT
01-26-2008, 09:48 PM
I placed an order early this morning (last night?), and I got an email already saying it shipped. It's amazing customer service; I have always been impressed with that.

This is my second time trying the products. The first time Maximus gave me consistent diarrhea (no other product has from other companies) and just made me feel more bloated than I expected. I am thinking of splitting the dose in half and trying to take it twice a day to see if that helps.

Thanks guys.

chris mason
01-27-2008, 06:31 AM
Thank you on the customer service aspect.

I think it is either the inulin or flax which may have given you that reaction. You may have a slight food allergy to either or both. If you do have that reaction, why order it again? Why not try a different product such as Opticen?

Organichu
01-27-2008, 09:06 AM
I think it is either the inulin or flax which may have given you that reaction. You may have a slight food allergy to either or both. If you do have that reaction, why order it again? Why not try a different product such as Opticen?

Chris,

I assume from him saying 'products' that he's ordering the mass stack in which Maximus is included- I could, of course, be wrong. Philster, if it's any solace, I too got an upset stomach when I first tried Maximus. I know it wasn't the protein matrix because of my familiarity with both Nitrean and Opticen, and I have used flax in the past too with no ill results. My anecdotal guess, then, was that the insulin bothered me- perhaps such is the case with you as well.

My stomach started to settle down as it accustomed to the blend of ingredients. By the end of the tub I felt fine. Hope this helps.

PhilsterT
01-27-2008, 01:52 PM
Could it have something to do with adjusting to those levels: when I was finally running low on Maximus, my body wasn't getting diarrhea, but by that time I had been on it for a month and was practically out. (Like, what you said Organichu. I guess the reason I didn't go out to buy another one right away was because at the time I wasn't convinced it was my body adjusting to the insulin...)

I asked for a sample of Opticen to see how I do.

By other products I mean like OnWhey, Muscle Milk, (friend's weightgainers--I don't know the names)... No other one took time for my body to adjust.

I just really wanted to give it another shot because I have the upmost respect for both the message board and your intentions with creating your products: results.

chris mason
01-27-2008, 05:18 PM
The inulin can cause some intestinal aggravation at first. It can act as a prebiotic and helps to promote a healthy digestive system. For some, this can initially cause some gas etc.

It is worth the initial aggravation as you will begin absorbing everything you consume more efficiently and this is one of the pluses of MAXIMUS.

Organichu
01-27-2008, 05:45 PM
The inulin can cause some intestinal aggravation at first. It can act as a prebiotic and helps to promote a healthy digestive system. For some, this can initially cause some gas etc.

It is worth the initial aggravation as you will begin absorbing everything you consume more efficiently and this is one of the pluses of MAXIMUS.

x2

It was probably 10 or 11 days between my first and second tub of Maximus and I had zero irritation from the second.

PhilsterT
01-27-2008, 05:47 PM
It's been over a month for me, but I am excitingly waiting for my second.

Thanks for the reassuarance, and I will update you when I get it going.